# SDR ASAA1149400

- Difficulty date: March 28, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65C3394111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CAP BS 312 CORRODED BETWEEN LBL 10 AND RBL 10.  REMOVED CORRODED SECTION FABRICATED REPAIR PARTS AND INSTALLED IAW B737 400 SRM 53 10 51 REPAIR 5.
